# SDR ASAA2016022315781

- Difficulty date: February 23, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727d-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL AT RT BS 727D+6 TO 727I+6 CORRODED IN SEVERAL SPOTS.  ACFT GROUNDED.  REMOVED CORROSION FROM THE AFT PIT TRANSITION PANEL BS 727D+6 TO 727I+6  ORIGINAL THICKNESS IS 0.040 IAW DWG BAC 1496-377, REMAINING THICKNESS IS 0.070,  REMOVED MATERIAL IS 0.020 THE TRANSITION PAIRED OUT OF LIMITS IAW SRM 53-00-53, FIG 103 MICROMETER T8361T.  FABRICATED NEW  TRANSITION PANEL IAW SRM 53-00-53.  APPLY FINISHING IAW SRM 51-20-01. REMOVED DOT H258.  INSTALLED NEW TRANSTION PANEL IAW SRM 53-00-53.
